# SDR DHL2006763501

- Difficulty date: January 21, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- Aircraft time: 56,346 hours, 30,135 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 69174013
- Condition: Broken
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 284007 N/R 031639 - LT OUTBD AILERON TAB HAS EXCESSIVE PLAY.  OPEN LT OUTBD AILERON SKIN, FOUND INTERNAL TAB MOUNT FITTING BROKEN. REMOVED AND REPLACED FITTING, BALANCED IAW B727 SRM 51-80-4 AND 51-30-2.
